# SDR IPXA2024070771367

- Difficulty date: June 22, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 58,509 hours, 9,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT -SKIN, LH WING OUTBD AFT FLAP OUTBD LOWER SIDE.REMOVED THE DAMAGED SKIN,MEASURE THE CUTOUT (DIA:0.8", 10.75" FROM OUTBD EDGE I.A.W. 747-400F SRM 57-53-01-2R-1.PERFORMED NDT/ET FOR CUTOUT AREA I.A.W. 747 NTM PART6 51-00-00 PROCEDURE 23 REV:176 RESULT:NO CRACK INDICATION WAS FOUND
